CAUCHY

CAUCHY - JURNAL MATEMATIKA MURNI DAN APLIKASI

CAUCHY is a mathematical journal published twice a year in May and November by the Mathematics Faculty of Science and Technology, Maulana Malik Ibrahim State Islamic University of Malang. Journal includes research papers, literature studies, analysis, and problem solving in Mathematics (Algebra, Analysis, Statistics, Computing and Applied)

 photo new1.gif NEW LAYOUT TEMPLATE

Starting from Vol. 4 No. 2 Tahun 2016 Cauchy use a new layout template

OAI address of CAUCHY journal: http://ejournal.uin-malang.ac.id/index.php/Math/oai

Registration and article submission guidelines can be downloaded here. (Panduan pendaftaran dan pengiriman artikel dapat didownload di sini.)

- ISSN : 2086-0382 (print)
- ISSN : 2477-3344 (online)



Journal Homepage Image

Profile of CAUCHY Journal in Google Scholar (Google Portal):

  • Total Citations in Google Scholar: 5
  • Total Articles in Google Scholar: 31
  • h-index: 1
  • i10-index: 0
  • Total Impact Factor Google Scholar: 5/31 = 0.161

Page Rank - Checker

Check Google PageRank

 

National and International Indexing

 photo 1_2.jpg photo 1.gif  photo 1.jpeg photo 1_2.gif photo moraref_zpsjggoncs7.jpg   photo 2_zps8frrfvc4.png photo 1.jpg photo 1_zpstpowobq9.png photo logo-IPI-JPG.jpg photo 1.png photo 1_1.png photo 1_13.png photo 1_10.png  photo 1_1.jpeg photo 16_zps8fvarmz1.jpg photo 7_zps2wsksnmv.jpg  photo 1_4.png photo 1_1.jpg  photo 1_1.gif photo 2.jpg photo cosmos_logo_big.png photo I2OR_Logo.jpg photo 1_5.png photo 1_3.png photo logo_wcmasthead_en.png photo 1_11.png photo Sis-Logo.png photo 1_6.png photo ESJIndex_logo.png photo 1_12.png photo 1_14.png photo IIJIF-International Innovative Journal Impact Factor.png photo slogo-med.png

 

Announcements

 

CALL FOR PAPER EDITION NOVEMBER 2016

 

Dear all Under/Postgraduate Students and Academic Scholars of Mathematics who have deep concern and awareness of the development of Mathematics, We gladly invite you to submit your scientific writings in widespread themes of Mathematics to our "CAUCHY".

Online submission at:

http://ejournal.uin-malang.ac.id/index.php/Math

Or email to cauchy@uin-malang.ac.id / jo_alkanderi57@yahoo.co.id

The author guidelines and paper template are available on the website. Article submitted should not have been previously published or be currently under consideration for publication any place else

 
Posted: 2016-06-15 More...
 
More Announcements...